• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Ahhhhhhh

Status
Not open for further replies.
#4
I've got schizophrenia and will never get rid of it. My friends have deserted me and I am developing signs if having bulimia. I'm so messed up!
 

Stranger1

Forum Buddy & Antiquities Friend
#8
Hey Blondegirl, Why don't you talk to your shrink and get your skyzo meds increased.. I'm on meds for it also and she has increased my dosage once..I don't hear voices as much now..I still see things moving every now and then.. I find watching scarrey movies on TV make it worst..The med I am on is prolixin..One in the morning and One and a half in the evenings..Keep posting and I hope you feel better soon..
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$205.00
Goal
$255.00
Top